# SDR SWIA201333751

- Difficulty date: June 7, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 26,037 hours, 22,626 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR INNER SURFACE CHAFED ON LE AT MID CORNER.  C-CHECK REPAIRED LT MLG DOOR INNER SURFACE ON LE MID CORNER IAW REO.
